# SDR ASAA02402AA

- Difficulty date: March 30, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOOR TO SIDEWALL SUPPORT FROM BS 727E PLUS 14, 835 IS CORRODED.  REPAIRED IAW SRM.  (M)
